MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC TFNA FENESTRATED SCREW 85MM - STERILE; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES

WRIGHTS LANE SYNTHES USA PRODUCTS LLC TFNA FENESTRATED SCREW 85MM - STERILE; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Model Number 04.038.185S
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code Physical Asymmetry (4573)
Date of Event 01/01/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional device product code: ktt.Complainant part is not expected to be returned for manufacturer review/investigation.Investigation summary: the complaint device was not received for investigation.An investigation was performed based on the image provided.The image was reviewed, and the complaint condition cannot be confirmed.There is no evidence of any defects with the tfna fenestrated screw.A valid lot number was not provided.If a valid lot number becomes known, a manufacturing record evaluation will be performed.A definitive assignable root cause could not be determined based on the provided information.As the device was not returned, an as-received condition could not be assessed, and a dimensional inspection and document/specification review were not completed during the investigation no product design issues or discrepancies were observed (based on the images) that may have contributed to the complaint condition.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post market safety surveillance activities.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that a trochanteric fixation nail-advanced (tfna) construct was successfully removed on (b)(6) 2021 due to lag screw cut out.X-ray taken on an unknown date revealed that the lag screw had completely cut out of the femoral head.The surgeon who implanted the device on (b)(6) 2021 said that the femur had fallen into varus collapse leading to cut out.Patient was revised to a total hip.No further information provided.This report is for one (1) tfna fenestrated screw 85mm - sterile.This is report 1 of 1 for complaint (b)(4).

Brand Name
TFNA FENESTRATED SCREW 85MM - STERILE
Common Device Name
ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key12632934
Report Number2939274-2021-06112
Device Sequence Number16967182
Product Code HSB
UDI-Device Identifier10886982098719
UDI-Public(01)10886982098719
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K160167
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/16/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number04.038.185S
Device Catalogue Number04.038.185S
Device Lot Number77P6482
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/16/2021
Initial Report FDA Received Date10/14/2021
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
11/125 DEG TI CANN TFNA 400/RIGHT - SILE; 5.0 TI LCKNG SCREW T25 SD 42 F/IM NAIL-S
Outcome Attributed to Adverse Event Required Intervention;
Patient Age87 YR